# SDR CA110606002

- Difficulty date: May 25, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 560XL
- Engine: Pwc PW545B
- System (JASC): 7931 · Engine Oil Pressure
- Part: Oil System
- Condition: Low Pressure
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

(CAN) LOW OIL PRESSURE/IFSD DURING T/O, OIL PRESSURE WAS LOST, WENT TO ZERO. THE PILOTS COMPLETED THE TAKEOFF, THEN INITIATED THE ENGINE SHUTDOWN. THE ACFT RETURNED TO THE POINT OF DEPARTURE WHERE AN UNEVENTFUL SINGLE ENGINE LANDING WAS PERFORMED. TROUBLESHOOTING IS ON-GOING.
